MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD CARDIOVASCULAR PACK II; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD CARDIOVASCULAR PACK II; SURGICAL DRAPES AND PACKS
Model Number 77748
Medical Device Problem Codes Misconnection (1399); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission.
 
Event or Problem Description
It was reported that during a surgical procedure using a cardiovascular pack, the bag of the incise sheet tore off and medical instruments fell to the floor.The customer believes this was an issue with the adhesion of the pockets.The customer attached the bag using other devices.This occurred during a cardiovascular procedure.There was a 30-minute surgical delay in procedure.
 
Additional Manufacturer Narrative
The current inventory of the complaint drape was checked and a retained sample was tested to evaluate the adhesive performance under simulated conditions.The hot melt adhesive patterns were inspected and found to be properly placed, continuous, and strong enough to adhere the pockets and drape.A weight of approximately 3.3 lb.Was placed inside each pocket to simulate normal use.After one hour, there was minor detachment observed in small areas of both pockets; however, the pockets remained functional and continued holding the weights.After seven hours, the right pocket showed two additional openings in the adhesive pattern.The left pocket showed one small and one larger opening.Despite this, the weights were still being held in place.The device history record was reviewed for the complaint lots manufactured.The documentation indicates the lot met all manufacturing and product specifications required prior to release.No rework or special conditions were reported.Prolonged testing showed some gradual adhesive loosening over time, though it did not result in functional failure.An internal nonconformance record (qnc-no3-25-00116) was created to determine if any corrective actions should be taken based on test results.There is no trend for detachment issues on drapes for at least 10 years, this is the first time this incident has been reported in that period.Notification of this incident was sent to manufacturing personnel.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD CARDIOVASCULAR PACK II
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21878257
Report Number3005997949-2025-00004
Device Sequence Number12729072
Product Code PUI
UDI-Device Identifier30680651777486
UDI-Public30680651777486
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K862801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77748
Device Catalogue Number77748
Device Lot NumberAC241900A, AC2428104A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown